# SDR SWI2024F00904

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 21,422 hours, 12,654 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LANDING WITH A 38 KNOT CROSS WIND. DOWN WIND BRAKES RIGHT SIDE OVERHEATED AND THEN CAUGHT FIRE AT THE GATE. 500 DEGREES ON IB AND OB RIGHT SIDE. LEFT SIDE OB 127 IB 132. (FLIGHT 4732 - FILED CLOSED)DUE TO RIGHT HAND MLG BRAKES OVERHEATED AND SUSPECTED FIRE, AT THE GATE. (500 DEGREES ON IB AND OB), ALSO RECEIVED MESSAGE BRK OVERHEAT (CAUTION) ON THE EICAS. PERFORMED HIGH ENERGY STOP CONDITION - INSPECTION/CHECK, IN REFERENCE TO AMM 05-50-12, NO DAMAGE FOUND ON RH LANDING GEAR. ALSO REMOVED AND REPLACE #3 AND #4 BRAKE ASSY, AND WHEEL ASSY. PLEASE REFERENCE AML 1444997 PLEASE REFERENCE AML 1444998 PLEASE REFERENCE AML 1445001 PLEASE REFERENCE AML 1445016. A/C OK TO CONTINUE IN SERVICE.
